Alert archive / Wyoming / High Wind Warnings in 2022

High Wind Warning 58, NWS Cheyenne, WY

December 7, 20224 counties in Wyoming

NWS Cheyenne, WY issued this high wind warning at Dec 7, 2022, 12:36 PM MST for 4 counties in Wyoming. It took effect at Dec 8, 2022, 5:00 AM MST. It was in force for 15 hr. 24 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 7, 2022, 12:36 PM MST (19:36 UTC)
In effect from
Dec 8, 2022, 5:00 AM MST
Expired
Dec 8, 2022, 8:00 PM MST
In force
15 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 8, 7:26 AM MSTNON-TSTM WND GST 587 Ese Arlington, WYCOOPER COVE WYDOT SITE. SUSTAINED WINDS 40 MPH.
Dec 8, 7:48 AM MSTNON-TSTM WND GST 581 Nnw Arlington, WYARLINGTON WYDOT SITE. SUSTAINED WINDS 44 MPH.
Dec 8, 7:56 AM MSTNON-TSTM WND GST 627 Ese Arlington, WYCOOPER COVE WYDOT SITE. SUSTAINED WINDS 37 MPH.
Dec 8, 8:58 AM MSTNON-TSTM WND GST 5811 Se Arlington, WYSTROUSS HILL WYDOT SITE. SUSTAINED WINDS 39 MPH.
Dec 8, 9:26 AM MSTNON-TSTM WND GST 6710 Wsw Cheyenne, WYMILE POST 353 WYDOT SITE. SUSTAINED WINDS 44 MPH.
Dec 8, 9:32 AM MSTNON-TSTM WND GST 5811 Se Arlington, WYSTROUSS HILL WYDOT SITE. SUSTAINED WINDS 40 MPH.
Dec 8, 9:36 AM MSTNON-TSTM WND GST 617 Ese Arlington, WYCOOPER COVE WYDOT SITE. SUSTAINED WINDS 36 MPH.
Dec 8, 10:02 AM MSTNON-TSTM WND GST 6211 Se Arlington, WYSTROUSS HILL WYDOT SITE. SUSTAINED WINDS 39 MPH.
Dec 8, 10:06 AM MSTNON-TSTM WND GST 597 Ese Arlington, WYCOOPER COVE WYDOT SITE. SUSTAINED WINDS 37 MPH.
Dec 8, 10:26 AM MSTNON-TSTM WND GST 627 Ese Arlington, WYCOOPER COVE WYDOT SITE. SUSTAINED WINDS 36 MPH.
Dec 8, 10:32 AM MSTNON-TSTM WND GST 55Nnw Vedauwoo, WYVEDAUWOO WYDOT SITE. SUSTAINED WINDS 39 MPH.
Dec 8, 10:44 AM MSTNON-TSTM WND GST 592 Wnw Buford, WYUPR SITE SHERWS. SUSTAINED WINDS 42 MPH.
Dec 8, 11:10 AM MSTNON-TSTM WND GST 613 Wsw Winchester Hills, WYWARREN UPR SITE. SUSTAINED WINDS 40 MPH.
Dec 8, 11:13 AM MSTNON-TSTM WND GST 605 W Winchester Hills Su, WYSPEER UPR SITE. SUSTAINED WINDS 44 MPH.
Dec 8, 11:24 AM MSTNON-TSTM WND GST 623 Wsw Winchester Hills, WYWYO HILL WYDOT SITE. SUSTAINED WINDS 42 MPH.
Dec 8, 11:40 AM MSTNON-TSTM WND GST 631 Nnw Arlington, WYARLINGTON WYDOT SITE. SUSTAINED WINDS 44 MPH.
Dec 8, 12:52 PM MSTNON-TSTM WND GST 581 Nnw Arlington, WYMESONET STATION KARL 0.6 NW ARLINGTON (WYDOT).
Dec 8, 1:26 PM MSTNON-TSTM WND GST 621 Nnw Whitaker, WYMESONET STATION KWTR 0.6 NW WHITAKER (WYDOT).
Dec 8, 2:22 PM MSTNON-TSTM WND GST 587 Ese Arlington, WYMESONET STATION WY24 6.9 E ARLINGTON (WYDOT).
Dec 8, 2:56 PM MSTNON-TSTM WND GST 5811 Se Arlington, WYMESONET STATION WY25 10.7 SE ARLINGTON (WYDOT).
Dec 8, 4:00 PM MSTNON-TSTM WND GST 589 Ene Woods Landing, WYMESONET STATION FW4449 LARAMIE.
Dec 8, 4:26 PM MSTNON-TSTM WND GST 593 Ese Elk Mountain, WYMESONET STATION WY20 2.5 SE ELK MOUNTAIN (WYDOT).
Dec 8, 5:36 PM MSTNON-TSTM WND GST 633 Ese Elk Mountain, WYWYDOT SENSOR AT COUNTY ROAD 402.
Dec 8, 6:22 PM MSTNON-TSTM WND GST 621 Nnw Arlington, WYWYDOT SENSOR AT ARLINGTON. SUSTAINED WIND OF 45 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 7.6 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2022-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2022-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4215 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

812 
WWUS75 KCYS 071936
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
1236 PM MST Wed Dec 7 2022

WYZ106-110-116-081200-
/O.NEW.KCYS.HW.W.0058.221208T1200Z-221209T0300Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
Including the cities of Bordeaux, Arlington, Elk Mountain, 
Buford, Pumpkin Vine, and Vedauwoo
1236 PM MST Wed Dec 7 2022

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 8 PM MST THURSDAY...

* WHAT...West winds 40 to 50 mph with gusts up to 70 mph 
  expected.

* WHERE...Central Laramie Range and Southwest Platte County, 
  North Snowy Range Foothills and South Laramie Range.

* WHEN...From 5 AM to 8 PM MST Thursday.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WYZ117-118-081200-
/O.NEW.KCYS.HW.W.0058.221208T1600Z-221209T0300Z/
South Laramie Range Foothills-Central Laramie County-
Including the cities of Whitaker, Federal, Horse Creek, 
and Cheyenne
1236 PM MST Wed Dec 7 2022

...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 8 PM MST THURSDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 70 mph 
  expected.

* WHERE...South Laramie Range Foothills and Central Laramie 
  County.

* WHEN...From 9 AM to 8 PM MST Thursday.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
3 follow-up statements
207 
WWUS75 KCYS 080823
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
123 AM MST Thu Dec 8 2022

WYZ106-110-116-090000-
/O.CON.KCYS.HW.W.0058.221208T1200Z-221209T0300Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
Including the cities of Bordeaux, Arlington, Elk Mountain, 
Buford, Pumpkin Vine, and Vedauwoo
123 AM MST Thu Dec 8 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM EARLY THURSDAY 
MORNING TO 8 PM MST THURSDAY EVENING...

* WHAT...West winds 40 to 50 MPH with gusts up to 70 MPH expected.

* WHERE...Central Laramie Range and Southwest Platte County, 
  North Snowy Range Foothills and South Laramie Range.

* WHEN...From 5 AM to 8 PM MST Thursday.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ117-118-090000-
/O.CON.KCYS.HW.W.0058.221208T1600Z-221209T0300Z/
South Laramie Range Foothills-Central Laramie County-
Including the cities of Whitaker, Federal, Horse Creek, 
and Cheyenne
123 AM MST Thu Dec 8 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THURSDAY MORNING
TO 8 PM MST THURSDAY EVENING...

* WHAT...West winds 35 to 45 MPH with gusts up to 70 MPH expected.

* WHERE...South Laramie Range Foothills and Central Laramie County.

* WHEN...From 9 AM to 8 PM MST Thursday.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
050 
WWUS75 KCYS 082000
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
100 PM MST Thu Dec 8 2022

WYZ106-110-116-090400-
/O.NEW.KCYS.HW.A.0057.221210T0300Z-221210T1800Z/
/O.CON.KCYS.HW.W.0058.000000T0000Z-221209T0300Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
Including the cities of Bordeaux, Arlington, Elk Mountain, 
Buford, Pumpkin Vine, and Vedauwoo
100 PM MST Thu Dec 8 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...
...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...

* WHAT...For the High Wind Warning, west winds 35 to 45 mph with 
  gusts up to 65 mph. For the High Wind Watch, west winds 35 to 
  45 mph with gusts up to 70 mph possible.

* WHERE...Central Laramie Range and Southwest Platte County, 
  North Snowy Range Foothills and South Laramie Range.

* WHEN...For the High Wind Warning, until 8 PM MST this evening. 
  For the High Wind Watch, from Friday evening through Saturday 
  morning.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WYZ117-090400-
/O.NEW.KCYS.HW.A.0057.221210T0300Z-221210T1800Z/
/O.CON.KCYS.HW.W.0058.000000T0000Z-221209T0300Z/
South Laramie Range Foothills-
Including the cities of Whitaker, Federal, and Horse Creek
100 PM MST Thu Dec 8 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...
...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...

* WHAT...For the High Wind Warning, west winds 35 to 45 mph with
  gusts up to 60 mph. For the High Wind Watch, west winds 15 to 25
  mph with gusts up to 60 mph possible.

* WHERE...South Laramie Range Foothills.

* WHEN...For the High Wind Warning, until 8 PM MST this evening. 
  For the High Wind Watch, from Friday evening through Saturday 
  morning.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WYZ118-090300-
/O.CON.KCYS.HW.W.0058.000000T0000Z-221209T0300Z/
Central Laramie County-
Including the city of Cheyenne
100 PM MST Thu Dec 8 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

* WHAT...West winds 35 to 45 MPH with gusts up to 60 MPH 
  expected.

* WHERE...South Laramie Range Foothills and Central Laramie 
  County.

* WHEN...Through 8 PM MST this evening.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
852 
WWUS75 KCYS 090259
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
759 PM MST Thu Dec 8 2022

WYZ106-110-116-091300-
/O.EXP.KCYS.HW.W.0058.000000T0000Z-221209T0300Z/
/O.CON.KCYS.HW.A.0057.221210T0300Z-221210T1800Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
Including the cities of Bordeaux, Arlington, Elk Mountain, 
Buford, Pumpkin Vine, and Vedauwoo
759 PM MST Thu Dec 8 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY MORNING...
...HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

* WHAT...West winds 35 to 45 mph with gusts up to 70 mph 
  possible.

* WHERE...Central Laramie Range and Southwest Platte County, 
  North Snowy Range Foothills and South Laramie Range.

* WHEN...For the High Wind Watch, from Friday evening through 
  Saturday morning.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

WYZ117-091300-
/O.EXP.KCYS.HW.W.0058.000000T0000Z-221209T0300Z/
/O.CON.KCYS.HW.A.0057.221210T0300Z-221210T1800Z/
South Laramie Range Foothills-
Including the cities of Whitaker, Federal, and Horse Creek
759 PM MST Thu Dec 8 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY MORNING...
...HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

* WHAT...For the High Wind Watch, west winds 15 to 25 mph with
  gusts up to 60 mph possible.

* WHERE...South Laramie Range Foothills.

* WHEN...For the High Wind Watch, from Friday evening through 
  Saturday morning.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

WYZ118-090400-
/O.EXP.KCYS.HW.W.0058.000000T0000Z-221209T0300Z/
Central Laramie County-
Including the city of Cheyenne
759 PM MST Thu Dec 8 2022

...HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

Wind speeds have decreased considerably this evening, thus the
High Wind Warning will be allowed to expire at 800 PM MST.

$$

Rubin

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Dec 7, 11:03 AM MST, 1 hour 33 minutes earlier.

Area forecast discussion, Dec 7, 11:03 AM MST, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1103 AM MST Wed Dec 7 2022

.SHORT TERM...(Today through Friday)
Issued at 245 AM MST Wed Dec 7 2022

Upper level trough was located over the northern Plains and Upper Midwest.
Further west, a upper level ridge was parked off the West Coast, with
a closed over central CA. A west-northwest flow aloft dominated the
CWA overnight. At the surface, a quasi-stationary front extended from
western MT through northeast WY into northern NE. North of the front,
low clouds and northeasterly winds prevailed. The latest HRRR progs
the boundary to slip a bit further south into the northern Panhandle
early this morning before lifting northeast through the day. Elsewhere,
a tight low level pressure/height gradient west of the Laramie Range
was generating strong west winds at Arlington and Bordeaux. The peak
gusts thus far were 60-65 MPH. A High Wind Warning remains in effect
until 5 AM, and will be evaluated for possible extension into the early
morning hours if gradient is slow to subside.

Winds will gradually decrease this morning the day but remain breezy
over northern Carbon to western Converse counties. The CA upper low
opens into a shortwave trough and tracks east-northeast across the
Great Basin, UT, WY and CO through Thursday morning. Favorable QG
lift, orographics and some moisture in the southwest flow aloft will
generate snow shower activity over the southern WY mountains beginning
late this afternoon, increasing tonight. Energy splitting off from
this system will produce snow showers across much of the NE Panhandle
Thursday morning. Snow accumulations will favor the Snowy/Sierra
Madres with 2 to 4 inches, while the high plains can expect less than
a half inch. Daytime high temperatures today will range from the
lower 30s to middle 40s, with overnight low temperatures in the teens
to middle 20s. It will be slightly cooler Thursday in the wake of
the exiting shortwave trough with high temperatures in the upper 20s
to lower 40s. The low level pressure/height gradient increases along
and west of the Laramie Range Thursday with 700-800mb westerly flow
peaks around 50 kt over the southern Laramie Range, foothills and
Laramie Valley between 15Z and 21Z Friday. Gusts to around 50 MPH will
be possible at Arlington, Bordeaux and the I-80 Summit. The winds will
subside Thursday night.

Shortwave ridging aloft will quickly move across the CWA Thursday night
into the Great Plains Friday in advance of the next upper level trough
moving through the Intermountain West. Snow showers will increase over
western WY Friday morning, with more widely scattered showers developing
over the Snowy/Sierra Madres in the afternoon. It will be a tad milder
east of I-25 Friday with highs in the lower to middle 40s.

.LONG TERM...(Friday night through Tuesday)
Issued at 245 AM MST Wed Dec 7 2022

The main forecast concern for the long-term period will be continuing
to keep a close eye on model trends with a potential winter storm early
next week.

Late this week, strong winds will be possible for the wind-prone locations
across southeast WY Saturday. Height gradients will be elevated in the
wake of an upper low passage Friday night. In-house guidance tries to
pinpoint Saturday morning as the most likely period of strong winds
with 700mb flow approaching 50 kt, but still seeing run-to-run variation.
Saturday afternoon temperatures will be in the upper 30s to low 40s
east of I-25 and in the 30s farther west. Slightly warmer temperatures
expected Sunday east of I-25 with WAA with southerly flow expected
ahead of the approaching long wave trough. Additionally, strong westerly
flow aloft will lead to downsloping across the Laramie Range foothills
and potential warming across the adjacent plains. These winds Sunday
will amplify at times with a leading vort max passing in the flow
resulting in mountain wave activity and stronger mslp gradients across
the Laramie Range.

Sunday night into Monday, a large scale trough will dig into the Great
Basin bringing the potential for winter weather early Monday into early
Tuesday across the CWA. While the GFS/GEFS remains the more progressive
solution per latest cluster analysis, it has come much more in line
with the EC solution over the last 24 hours. The upper level low tracks
just south of the CO/WY border, which looks to be just slightly north
of the ideal location for bigger winter storms along the Front Range
and southeast WY. Despite this, impactful winter weather could still
be in-store for northern portions of the CWA. NBM probabilities of
exceeding 4 inches of snowfall still sits in the 20-30% range across
much of the CWA for Monday into early afternoon Tuesday. It is worth
noting that highest probabilities (30- 40%) are stretched across the
Pine Ridge in the northern Nebraska Panhandle back towards east-central
WY.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1048 AM MST Wed Dec 7 2022

VFR conditions should prevail through at least 0z this evening for
all terminals. SCT/BKN coverage of mid-level cloud cover around 10
to 15k feet AGL will be common, especially along & south of a line
from KRWL to KBFF. Areas of snow will begin developing over Carbon
County after 00z, possibly resulting in IFR/LIFR conditions at RWL
between 03z-06z Thursday. Snow will expand in coverage through the
night and into early Thursday morning w/impacts possibly spreading
into KLAR after 6z, KCYS and KBFF after 12z, and eventually KCDR &
KAIA by 15z. IFR ceilings and visibilities are likely beneath this
activity, but confidence in the exact location of banding is still
fairly low which precludes introduction into the TAFs. Still, have
added a period of MVFR conditions in -SHSN for impacted terminals.
Strong winds will develop for the southeast Wyoming terminals mid/
late Thursday morning, continuing through the afternoon. Expect to
see widespread wind gusts to 30+ knots with local gusts as high as
45-55 knots possible at KCYS. Severe mountain wave turbulence will
be likely over and downwind of the Laramie Range.

&&

.FIRE WEATHER...
Issued at 245 AM MST Wed Dec 7 2022

Mainly dry and seasonably cool conditions will continue Wednesday. It
will be breezy to windy at times, with the strongest winds affecting
The Southeast Wyoming wind prone areas. Minimum daytime humidities
will range from 25 to 35 percent through Friday. A weak upper level
disturbance will produce snow showers over the Southeast Wyoming
mountains and portions of the high plains Wednesday night and Thursday.
A more potent upper level low pressure system and accompanying cold
front could bring colder temperatures and accumulating snowfall to
the region Sunday night through Tuesday.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

SHORT TERM...MAJ
LONG TERM...MB
AVIATION...CLH
FIRE WEATHER...MAJ
Hazardous weather outlook, Dec 7, 3:09 AM MST, 9 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
309 AM MST Wed Dec 7 2022

WYZ101>105-107>109-111>116-118-119-081015-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-East Platte County-Goshen County-
Central Carbon County-Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
South Laramie Range-Central Laramie County-East Laramie County-
309 AM MST Wed Dec 7 2022

This hazardous weather outlook is for portions of east central
Wyoming...south central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Gusty west winds of 40 to 50 MPH are expected early this morning
before subsiding through the remainder of the day.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

There is the potential for accumulating snow and colder temperatures
Sunday night through Tuesday as a low pressure system moves into the
central Rockies and High Plains. Stay tuned to later forecast updates.

.Spotter information statement...

Spotter activation will not be required.

WYZ106-110-117-081015-
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range Foothills-
309 AM MST Wed Dec 7 2022

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Strong west winds gusting to 60 MPH will continue early this morning
before subsiding through the remainder of the day.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Strong west winds will be possible Thursday with gusts to around 50
MPH.

There is the potential for accumulating snow and colder temperatures
Sunday night through Tuesday as a low pressure system moves into the
central Rockies and High Plains. Stay tuned to later forecast updates.

.Spotter information statement...

Spotter activation will not be required.

NEZ002-003-019>021-054-055-095-096-081015-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-
309 AM MST Wed Dec 7 2022

This hazardous weather outlook is for western portions of the
Nebraska Panhandle.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

There is the potential for accumulating snow and colder temperatures
Monday through Tuesday as a low pressure system moves across the
central Rockies and High Plains. Stay tuned to later forecast updates.

.Spotter information statement...

Spotter activation will not be required.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 1:05 PM MSTWinter Weather AdvisoryCYSCarbon31 hr

Nearby

High Wind Warnings in Wyoming, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.